# SDR 9720766633

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633US
- Make and model: Boeing 747227B
- Aircraft serial: 21991
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valves
- Condition: Failed
- Location: Outbd Nacelle
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FUEL STARTED VENTING FROM THE RIGHT WING TIP. AIRCRAFT RETURNED TO NRT AND LANDED WITHOUT INCIDENT. CORRECTED SURGE TANK VENT LINE LEAK AT OUTBOARD NACELLE RIB COUPLING AND REPLACED THE NBR 3 FORWARD AND AFT MAIN BOOST PUMP DISCHARGE CHECK VALVES AND BOOST PUMP BYPASS CHECK VALVE.
